# SDR CALA2019112702101

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 51,792 hours, 18,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A850167
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA L2 DOOR LOWER CHROD HAS CORROSION(REF NR 99859350) REMOVED DAMAGED AFT PASSENGER COMPARTMENT WET AREA L2 DOOR LOWER CHORD. LOCATED AND DRILLED NEW CHORD. INSTALLED NEW CHORD IAW B737-800 SRM 51-40-02, SRM 51-40-05, SRM 53-70-15 AND BOEING DRAWING NO. 147A8501 REV B.
